MAUDE Adverse Event Report: HOLLISTER INCORPORATED NEW IMAGE BARRIER; 2-PIECE OSTOMY SKIN BARRIER

HOLLISTER INCORPORATED NEW IMAGE BARRIER; 2-PIECE OSTOMY SKIN BARRIER
Model Number 14602
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an end user's hollister new image barrier was only adhering 1-3 days leading to leakage, skin irritation and pain.It was reported he went to the hospital for the rash and pain, and they prescribed a 5-day course of high dose ibuprofen.It was further reported that over time, the wear time and skin irritation has not improved and so now he is on an antibiotic ointment for the skin.
 
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Device history review conducted and the records were complete and accurate.Sample not returned so sample evaluation not possible.Root cause of reported leakage and irritation under the ostomy barrier cannot be definitively determined.

Brand Name
NEW IMAGE BARRIER
Common Device Name
2-PIECE OSTOMY SKIN BARRIER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24429570
Report Number1119193-2026-00013
Device Sequence Number21408516
Product Code EXB
UDI-Device Identifier00610075146024
UDI-Public(01)00610075146024(17)300901(30)5(10)5I252
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number14602
Device Lot Number5I252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale